# SDR DL73K001485

- Difficulty date: August 4, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N314DA
- Make and model: Boeing 737232
- Aircraft serial: 23086
- Aircraft time: 47,107 hours, 37,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part serial: 5649
- Condition: Failed
- Location: Rows 14 & 15
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY WOULD NOT TEST AT ROWS 14, 15 DEF.  REPLACED POWER SUPPLY.
